Maximal $p$-subgroups and the axiom of choice

Notre Dame Journal of Formal Logic 28 (2):276-283 (1987)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,283

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Subgroups of a free group and the axiom of choice.Paul E. Howard - 1985 - Journal of Symbolic Logic 50 (2):458-467.
On generic extensions without the axiom of choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.
Isomorphism types of maximal cofinitary groups.Bart Kastermans - 2009 - Bulletin of Symbolic Logic 15 (3):300-319.
Sous-groupes periodiques d'un groupe stable.Bruno Poizat & Frank Wagner - 1993 - Journal of Symbolic Logic 58 (2):385-400.
The axiom of choice.John L. Bell - 2008 - Stanford Encyclopedia of Philosophy.

Analytics

Added to PP
2010-08-24

Downloads
36 (#446,328)

6 months
8 (#370,373)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references